Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 61, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 12, 2019, 3:48 AM EDT. It took effect at Jun 13, 2019, 12:00 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2019, 3:48 AM EDT (07:48 UTC)
- In effect from
- Jun 13, 2019, 12:00 AM EDT
- Expired
- Jun 14, 2019, 6:00 PM EDT
- In force
- 42 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
675 WHUS71 KPHI 120748 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 348 AM EDT Wed Jun 12 2019 ANZ450>455-122100- /O.NEW.KPHI.SC.Y.0061.190613T0400Z-190613T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 348 AM EDT Wed Jun 12 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from midnight tonight to 6 PM EDT Thursday. * WINDS AND SEAS...East to southeast winds 10 to 20 kt with gusts up to 30 kt tonight, shifting to south to southwest Thursday. Seas 3 to 5 feet tonight, building to 4 to 6 feet Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-122100- /O.NEW.KPHI.SC.Y.0061.190613T0400Z-190613T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 348 AM EDT Wed Jun 12 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from midnight tonight to 7 AM EDT Thursday. * WINDS AND SEAS...East to southeast winds 10 to 20 kt with gusts up to 25 kt tonight, shifting to south to southwest Thursday. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
9 follow-up statements
629 WHUS71 KPHI 121929 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 329 PM EDT Wed Jun 12 2019 ANZ450>455-130830- /O.EXT.KPHI.SC.Y.0061.190613T0400Z-190614T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 329 PM EDT Wed Jun 12 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT FRIDAY... * WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 30 kt. Occasional gusts to 35 knots are possible Thursday morning. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-130830- /O.CON.KPHI.SC.Y.0061.190613T0400Z-190613T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 329 PM EDT Wed Jun 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT THURSDAY... * WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
596 WHUS71 KPHI 130110 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 910 PM EDT Wed Jun 12 2019 ANZ450>455-131400- /O.CON.KPHI.SC.Y.0061.190613T0400Z-190614T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 910 PM EDT Wed Jun 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-131100- /O.CON.KPHI.SC.Y.0061.190613T0400Z-190613T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 910 PM EDT Wed Jun 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY... * WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 25 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
053 WHUS71 KPHI 130747 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 347 AM EDT Thu Jun 13 2019 ANZ450>455-132100- /O.EXT.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 347 AM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS AND SEAS...East winds winds 10 to 20 kt with gusts up to 30 kt this morning. Winds diminish and shift to southwest to west through today. Southwest winds 10-20 knots with gusts up to 30 knots later tonight. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-131400- /O.EXT.KPHI.SC.Y.0061.000000T0000Z-190613T1400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 347 AM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...East winds 10 to 20 kt with gusts up to 25 kt this morning. Seas 2 to 4 feet. * OUTLOOK...Winds will likely increase out of the west 10-20 knots with gusts up to 25 knots late tonight into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
399 WHUS71 KPHI 131318 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 918 AM EDT Thu Jun 13 2019 ANZ430-431-131600- /O.EXT.KPHI.SC.Y.0061.000000T0000Z-190613T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 918 AM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-140230- /O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 918 AM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt, becoming west later today and continuing through Friday. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
588 WHUS71 KPHI 131550 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1150 AM EDT Thu Jun 13 2019 ANZ430-431-131700- /O.CAN.KPHI.SC.Y.0061.000000T0000Z-190613T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1150 AM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. The winds have diminished below 25 knots, therefore the advisory has been cancelled. $$ ANZ450>455-140500- /O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1150 AM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 30 kt, becoming west to southwest and diminishing to around 10 knots by later today, then northwest wind gusts to 25 knots Friday. Seas 4 to 6 feet today, subsiding some through Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
005 WHUS71 KPHI 131937 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 337 PM EDT Thu Jun 13 2019 ANZ430-431-140845- /O.EXB.KPHI.SC.Y.0061.190614T1000Z-190614T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 337 PM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT FRIDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6 AM to 6 PM EDT Friday. * WINDS AND SEAS...West to west-northwest winds 10 to 20 knots with gusts up to 30 knots. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-140845- /O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 337 PM EDT Thu Jun 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS AND SEAS...Winds becoming southwest around 10 knots this evening, then becoming west overnight and increasing to 10 to 15 knots with gusts up to 20 knots. West to west-northwest winds on Friday 15 to 20 knots with gusts up to 30 knots. Seas 5 to 7 feet, gradually subsiding to 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
960 WHUS71 KPHI 140745 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 345 AM EDT Fri Jun 14 2019 ANZ430-431-142100- /O.EXT.KPHI.SC.Y.0061.190614T0745Z-190614T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 345 AM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...W winds 10 to 15 kt, increasing to 15 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-142100- /O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 345 AM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...W winds 10 to 15 kt, increasing to 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
253 WHUS71 KPHI 142059 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 459 PM EDT Fri Jun 14 2019 ANZ450>455-142200- /O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 459 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...West winds around 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-142200- /O.CON.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 459 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...West winds around 15 kt with gusts up to 25 kt. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
231 WHUS71 KPHI 142157 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 557 PM EDT Fri Jun 14 2019 ANZ450>455-142300- /O.EXP.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 557 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Wind gusts have generally dropped below 25 knots and seas have dropped below 5 feet, therefore the Small Craft Advisory will be allowed to expire at 6 PM. $$ ANZ430-431-142300- /O.EXP.KPHI.SC.Y.0061.000000T0000Z-190614T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 557 PM EDT Fri Jun 14 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Wind gusts have generally dropped below 25 knots and therefore the Small Craft Advisory will be allowed to expire at 6 PM. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 9:42 PM EDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jun 11, 9:42 PM EDT, 6 hours 6 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 942 PM EDT Tue Jun 11 2019 .SYNOPSIS... High pressure will move east and become centered over the mid Atlantic region by late tonight. This high will move off the coast late Wednesday through Wednesday night as a developing low pressure system moves northward along the coast. This low will pass through along the New Jersey coast Thursday with a cold front following in its wake by late day. High pressure will then build in south of the region and dominate our weather through Saturday as it moves off the coast. A cold front will approach from the north by late Sunday and may become stalled over the area into early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... High pressure will crest overhead through early Wednesday morning. Thus, continued quiet weather can be expected tonight. Temperatures have continued to trend a little on the warm side, thus, bumped up temps a degree or two for the next few hours. Winds will drop off overnight and skies will remain mostly clear, allowing for good radiational cooling to take place. Overnight lows are expected to fall into the upper 40s to lower 50s across northwest NJ, southern Poconos, and the Lehigh Valley. Areas around the I-95 corridor, Delmarva and eastern NJ are expected to fall into the mid 50s, with upper 50s closer to the coast. Some of the colder spots in the Pine Barrens and north central NJ may fall into the lower 50s. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The high starts to slide offshore on Wednesday and we will see the winds swing around the east across the region. The onshore flow will help to keep us cooler despite the relatively cloudless skies. Highs will rise into the low to mid 70s across much of the region, with upper 70s possible through the more urbanized I-95 corridor and parts of Delmarva. The winds will start to turn more to the southeast through the day and this will increase the moisture across the area. The surface low looks to begin moving toward the region by Wednesday evening, however, precipitation will likely hold off until after sunset. The exception being southern Delaware and portions of the Eastern Shore, where rain may inch its way into the region after 8 PM. Tomorrow looks to be a nice and dry day across the region. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Wednesday night through Friday.... Unseasonably deep upper level trough moves from the midwest north and east towards the NE CONUS Wednesday night through Thursday while becoming negatively tilted. This will result in low pressure developing near the Virginia coast Wednesday night and tracking NE along the coast through Thursday bringing more rainfall to the area. Expect rain to overspread the area south to north during the late evening through the overnight. Main question at this point is how heavy the rain becomes. Forecast models indicate PWATs with the system reaching near 2 inches with a strong LLJ developing near 850 mb of 50+ knots transporting rich moisture northward. Latest NAM hits a good portion of the area with a quick 1-2 inches of rain Wednesday night while the GFS is has heaviest rain fragmented into two pieces...one offshore in the warm sector and the other to our west with the upper trough. Due to this continuing limited confidence in rain amounts will hold off on any Watches but should the NAM solution come to fruition flooding may a concern Wednesday night into Thursday morning for areas near and south of the I-95 corridor. Main threat would be urban, small stream, and poor drainage type flooding. The heaviest of the rain looks to occur overnight Wednesday night into early Thursday so by midday Thursday rain should be tapering off as the low tracks into New England. However by late day as the upper level trough and a secondary cold front moves through additional showers with the potential for some thunderstorms will be possible. Highs Thursday range from the mid 60s over the southern Poconos and NW NJ to the mid to upper 70s along the urban corridor to around 80 over the Delmarva. Any lingering showers taper off Thursday night with otherwise breezy and cool conditions moving in behind the system. Lows will generally be in the 50s. For Friday, high pressure builds in south of the area resulting in a breezy westerly wind with seasonably cool conditions and low humidity under partly to mostly sunny skies. Highs will be mostly in the 70s. Friday night through Tuesday... High pressure will continue to dominate our weather through Saturday as it moves eastward off the North Carolina coast. This will bring the area partly to mostly sunny skies for Saturday with SW winds and highs mainly in the low 80s along with humidity levels that still won't be too high. Specific forecast details start to become a little more nebulous by late weekend into early next week as the models start to diverge. However in the big picture, the pattern looks to be dominated by an upper level trough centered near Hudson Bay but extending over a good portion of central Canada while ridging dominates over the western Atlantic. This looks to set up an active pattern favorable for successive waves to track right though the region along a frontal boundary that may tend to oscillate north and south through the area. For this reason we have good chances for showers and storms in the forecast each day Sunday through Tuesday with the best chances tending to occur in the afternoon and early evening. Temperatures look to be seasonably warm and also quite humid through this period with highs mostly in the 80s and lows mainly in the 60s to low 70s. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR conditions expected. Light winds with a prevailing northerly direction generally around 5 knots. Wednesday...VFR conditions expected. North winds early will veer to the east through midday, becoming east-southeast by early afternoon. Winds speeds around 5 to 10 knots. Outlook... Wednesday night-Thursday...MVFR, or IFR, conditions with periods of rain likely. East winds 10-15 knots overnight Wednesday into early Thursday, become south to southwest Thursday afternoon. Winds may gust 20-25 knots. Thursday night...Conditions improve to VFR Thursday evening as showers come to an end. Winds shift from southwest to west 10-15 knots, with gusts 20-25 knots possible. Friday-Saturday...VFR conditions expected. West winds Friday and Friday night 10-15 knots, become southwest Saturday. Winds may gust 20-30 knots during the day Friday. Sunday...VFR to start but chances for showers and storms will arrive in the afternoon from west to east with associated restrictions possible. SW winds 10-15 knots. && .MARINE... Tonight...Seas will continue to diminish to around 2 to 4 feet. Winds will turn to the north and then northeast overnight with speeds around 10 to 15 knots. Wednesday...Northeast winds early will become east to southeast by Wednesday afternoon around 10 to 15 knots. Seas generally around 2 to 3 feet. Outlook... Wednesday... Sub-SCA conditions prevailing with easterly winds around 10-15kts and 2-3 ft seas. Wednesday night-Thursday...Small Craft Advisory conditions likely. Showers and thunderstorms likely which may produce locally higher winds and waves. Thursday night...Showers come to an end overnight. Small Craft Advisory conditions may continue through the night with gusty west winds. Friday-Sunday...Marginal Small Craft Advisory conditions may continue at times Friday through Sunday. Most of the period should be dry but by late Sunday chances for showers/storms arrive. Rip Currents... There is a low risk for the development of dangerous rip currents for today as we continue to see an offshore flow and decreasing seas. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Fitzsimmons Near Term...Davis/Meola Short Term...Davis/Meola Long Term...Fitzsimmons Aviation...Davis/Fitzsimmons/Meola Marine...Davis/Fitzsimmons/Meola
Hazardous weather outlook, Jun 11, 3:37 PM EDT, 12 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 337 PM EDT Tue Jun 11 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-121945- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 337 PM EDT Tue Jun 11 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A period of heavy rainfall is possible Wednesday night into Thursday as an area of low pressure lifts north along the east coast and across the Mid Atlantic region. This may result in areas of urban, small stream, and poor drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-121945- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 337 PM EDT Tue Jun 11 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A period of heavy rainfall is possible Wednesday night into Thursday as an area of low pressure lifts north along the east coast and across the Mid Atlantic region. This may result in areas of urban, and poor drainage flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-121945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 337 PM EDT Tue Jun 11 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:18 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 17 hr |
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.